# SDR AALA2018112099031

- Difficulty date: November 18, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 71,237 hours, 8,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF WORK CARD 2735,  NOTICED A SEQUENCE OF THE THREE CEILING EMERGENCY LIGHTS WERE OFF.  MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 33-51-06.
